MathSciNet Relay Station
MathSciNet bibliographic data
MR1765998 (2001f:11106) 11H55 (11D09 11Y40)
Pohst, Michael E. On Legendre's equation over number fields. Dedicated to Professor Kálmán Győry on the occasion of his 60th birthday. Publ. Math. Debrecen 56 (2000), no. 3-4, 535–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement